# SDR FDEA202306271123

- Difficulty date: June 27, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N182FE
- Make and model: Boeing 767-300
- Aircraft serial: 63113
- Aircraft time: 6,007 hours, 3,019 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T251114
- Part serial: NA
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, O

## Discrepancy

R/W L/E FORMER CRACKED STA OSS 499 0000237172 : LAFFOND, MARK P - 27-JUN-2023 19:21  REMOVED AND INSTALLED NEW FORMER A R/H L/E  OSS 499. REF SR 67-57-002 REV F. (MPN: B67-57-002-12)
